# SDR TWAA9803302

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 651 - EGRESS LIGHTS WERE FOUND INOPERATIVE IN THE AFT SECTION OF FIRST CLASS AND THE FORWARD SECTION OF COACH.  REPLACED EMERGENCY LIGHT POWER SUPPLY FOR EGRESS LIGHTS AT ROW 6.  (M)
